# SDR AALA201903049039

- Difficulty date: March 2, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 11,208 hours, 4,233 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENTDENT FLASHLIGHTS AT THE L3 AND R4  WOULD NOT TEST.  REMOVED AND REPLACED THE BATTERIES.  CHECKED GOOD.
